Asymptotic fuzzy tracking control for a class of stochastic strict-feedback systems
Chen C.1; Liu Z.1; Zhang Y.1; Chen C.L.P.3; Xie S.1
2017-06-01
Source PublicationIEEE Transactions on Fuzzy Systems
ISSN10636706
Volume25Issue:3Pages:556-568
AbstractThis paper presents an asymptotic tracking control design method for stochastic strict-feedback systems via fuzzy logic systems. In the existing results, stochastic controls are usually limited to be bounded in probability. However, how to realize the asymptotic tracking control for stochastic strict-feedback systems remains a control dilemma. This paper achieves the asymptotic tracking control by proposing a novel gain suppressing inequality approach. Specifically, the three-part construction is performed to achieve such control objective for stochastic systems. First, the novel gain suppressing inequality technique is developed to lay the foundation for carrying out the Lyapunov stability analysis. Second, the developed inequality technique is integrated with each step of the backstepping-based adaptive control design procedure. Third, analyses are provided to realize the asymptotic tracking control of stochastic strict-feedback systems.
KeywordAdaptive fuzzy control Asymptotic tracking control Stochastic system
DOI10.1109/TFUZZ.2016.2566807
URLView the original
Language英語
Fulltext Access
Citation statistics
Cited Times [WOS]:22   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF COMPUTER AND INFORMATION SCIENCE
Affiliation1.Guangdong University of Technology
2.Guangdong Key Laboratory of IoT Information Technology
3.Universidade de Macau
Recommended Citation
GB/T 7714
Chen C.,Liu Z.,Zhang Y.,et al. Asymptotic fuzzy tracking control for a class of stochastic strict-feedback systems[J]. IEEE Transactions on Fuzzy Systems,2017,25(3):556-568.
APA Chen C.,Liu Z.,Zhang Y.,Chen C.L.P.,&Xie S..(2017).Asymptotic fuzzy tracking control for a class of stochastic strict-feedback systems.IEEE Transactions on Fuzzy Systems,25(3),556-568.
MLA Chen C.,et al."Asymptotic fuzzy tracking control for a class of stochastic strict-feedback systems".IEEE Transactions on Fuzzy Systems 25.3(2017):556-568.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen C.]'s Articles
[Liu Z.]'s Articles
[Zhang Y.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen C.]'s Articles
[Liu Z.]'s Articles
[Zhang Y.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen C.]'s Articles
[Liu Z.]'s Articles
[Zhang Y.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.